# SDR DXTA200702314

- Difficulty date: July 2, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N319QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600519
- Aircraft time: 7,005 hours, 5,836 cycles
- Engine: Pwa JT15D5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Weak
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CO-PILOTS BRAKE PEDALS ARE SPONGY. REQUIRES THE BRAKE PEDALS TO BE PUMPED (2) TO (3) TIMES TO BUILD PRESSURE.  BLED BRAKES.  LT AND RT SIDE, TAXI CHECKED FOR BRAKE OPERATIONS.  OPS CHECK GOOD.  LEAK CHECK GOOD.  IAW  MM 32-42-00.
